Ask an expert
Question

03 Feb 2009

Maxalt RDP - side effects
have had a migraine since the week-end and took Maxalt RDP wafers last night - had numb left arm and swollen tongue and heart palpitations. I am still suffering today with tingling arm and legs and my tongue feels swollen. could this just be a side effect? i stil have a head ache and feel disorientated??
Answer 476 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear B
Rather see your doctor - these could be signs that a part of your brain did not get proper oxygen (almost like a mini-stroke)
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.